# SDR UPS97824505

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 822
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, MAIN CARGO FRAME AT FS 822 HAS EDGE DAMAGE AT L10R.  BLENDED OUT DRILLED DAMAGE AND FABRICATED REPAIR STRAP IAW REO 03634, PERFORMED HFEC IAW MIL-STD-271F AND FOUND NO CRACKS.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED REPAIR STRAP IAW DC8 SRM 51-1-20D.
